Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 15, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 12, 2013, 4:14 PM MDT for Los Alamos County, Sandoval County, New Mexico. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2013, 4:14 PM MDT (22:14 UTC)
- Expired
- Jul 12, 2013, 5:45 PM MDT
- In force
- 91 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 81 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
539 WGUS55 KABQ 122214 FFWABQ NMC028-043-122345- /O.NEW.KABQ.FF.W.0015.130712T2214Z-130712T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 414 PM MDT FRI JUL 12 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 545 PM MDT * AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS CENTERED 10 MILES EAST OF JEMEZ STATE MONUMENT...OR ABOUT 14 MILES SOUTHWEST OF LOS ALAMOS. THE STORMS PRODUCING VERY HEAVY RAIN WERE DRIFTING SLOWLY NORTH. THIS WILL IMPACT THE THOMPSON RIDGE BURN SCAR INCLUDING BUT NOT LIMITED TO SULPHUR CREEK ROAD...SULPHUR SPRINGS...FREELOVE CANYON...MORMON CANYON...DEER CANYON...VALLES CALDERA PRESERVE HEADQUARTERS...REDONDO CREEK...AND REDONDO PEAK AREA. THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT LIMITED TO BANDELIER NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI CANYON...PERALTA CANYON...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO LAS CONCHAS CAMPGROUND AND DOME WILDERNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE THOMPSON AND LAS CONCHAS FIRE BURN AREAS. && LAT...LON 3592 10662 3592 10626 3568 10640 3573 10672 $$ 40
3 follow-up statements
843 WGUS75 KABQ 122246 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 446 PM MDT FRI JUL 12 2013 NMC028-043-122345- /O.CON.KABQ.FF.W.0015.000000T0000Z-130712T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ALAMOS-SANDOVAL- 446 PM MDT FRI JUL 12 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR EAST CENTRAL SANDOVAL AND WESTERN LOS ALAMOS COUNTIES... AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN 10 MILES SOUTHWEST OF LOS ALAMOS. THE STORM PRODUCING VERY HEAVY RAIN WAS DRIFTING SLOWLY NORTH. LOCATIONS IMPACTED INCLUDE... LAS CONCHAS AND THOMPSON RIDGE BURN SCAR AREAS... PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS AND THOMPSON RIDGE FIRE BURN AREAS. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS EXPECTED. && LAT...LON 3592 10662 3592 10626 3568 10640 3573 10672 $$
140 WGUS75 KABQ 122316 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 516 PM MDT FRI JUL 12 2013 NMC028-043-122345- /O.CON.KABQ.FF.W.0015.000000T0000Z-130712T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ALAMOS-SANDOVAL- 516 PM MDT FRI JUL 12 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR EAST CENTRAL SANDOVAL AND WESTERN LOS ALAMOS COUNTIES... AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR LOS ALAMOS. THE STORMS PRODUCING VERY HEAVY RAIN WERE DRIFTING SLOWLY NORTH. LOCATIONS IMPACTED INCLUDE... SOUTHERN PORTIONS OF THE LAS CONCHAS BURN SCAR AREA... PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN AREA. && LAT...LON 3592 10662 3592 10626 3568 10640 3573 10672 $$ 40
755 WGUS75 KABQ 122342 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 542 PM MDT FRI JUL 12 2013 NMC028-043-122352- /O.EXP.KABQ.FF.W.0015.000000T0000Z-130712T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ALAMOS-SANDOVAL- 542 PM MDT FRI JUL 12 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM MDT FOR EAST CENTRAL SANDOVAL AND WESTERN LOS ALAMOS COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3592 10662 3592 10626 3568 10640 3573 10672 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 3:00 PM MDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 12, 3:00 PM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT FRI JUL 12 2013 .DISCUSSION... EXPECT SOUTH TO SOUTH SOUTHWEST LOW LEVEL FLOW FROM THE CENTRAL MOUNTAINS THROUGH THE EASTERN PLAINS THIS AFTERNOON AND EVENING AS A LEE SIDE TROUGH/LOW PRESSURE DEEPENS ACROSS SE CO AND NE NM. ACROSS THE NORTHERN MOUNTAINS AND THE WEST EXPECT VARIABLE LOW LEVEL FLOW FROM THE AZ STATE LINE THROUGH THE RIO GRANDE VALLEY. VARIABLE TO GENERALLY SOUTH TO NORTH STORM MOTIONS IN THE WEST AND NORTHERN MOUNTAINS...AROUND 10 MPH OR LESS...ALLOWING FOR GREATER PRECIPITATION ACCUMULATION AND FLASH FLOODING POTENTIAL. ACROSS THE EAST STORM MOTIONS WILL BE GENERALLY FROM THE SOUTH TO NORTH AROUND 15 MPH OR GREATER. THE 12Z KABQ SOUNDING RECORDED 1.07 INCHES OF PWAT...STILL PLENTIFUL BUT NOT AS COPIOUS AS YESTERDAY. HOWEVER...TODAY WE HAVE GREATER INSTABILITY WITH CAPE OF 1792 J/KG COMPARED TO 760 J/KG YESTERDAY MORNING. THUS...OVERALL MORE STORMS EXPECTED THROUGH THIS EVENING AS COMPARED TO YESTERDAY. CURRENT GOES WATER VAPOR IMAGERY CLEARLY DEPICTS A MONSOONAL MOISTURE PLUME CIRCULATING NORTH...AROUND THE UPPER HIGH CENTERED OVER THE SOUTHERN PLAINS...FROM NW MEXICO ACROSS AZ/NM AND NORTH ACROSS THE ROCKIES INTO THE NORTHERN PLAINS. THROUGH THE WEEKEND THE MONSOONAL MOISTURE PLUME AND ATTENDANT CONVECTIVE ACTIVITY WILL BE FOCUSED ACROSS THE SOUTHWESTERN AND WESTERN PORTIONS OF NEW MEXICO. CONVECTION WILL BE LEAST LIKELY ACROSS THE EASTERN PLAINS THROUGH THE WEEKEND. EARLY NEXT WEEK... A HIGHLY UNUSUAL PATTERN DEVELOPS...WITH AN UPPER LOW RETROGRADING ACROSS OKLAHOMA AND NORTHERN TEXAS INTO EASTERN NEW MEXICO BY MONDAY EVENING. THIS UPPER LOW MORPHS INTO A HYBRID LOW WITH SUBTROPICAL CHARACTERISTICS AS IT NEARS NEW MEXICO. MODELS NOW INDICATE THAT ON MONDAY THERE IS THE POTENTIAL FOR A NORTH TO SOUTH BAND OF RAIN TO MOVE GENERALLY FROM EAST TO WEST OR SOUTHWEST ACROSS THE FORECAST AREA. THIS RAIN BAND IS PUSHED WEST BY A PERSISTENT EAST OR NORTHEAST WIND DRIVEN BY A SUBSTANTIAL 14 MB EAST TO WEST SURFACE PRESSURE GRADIENT BETWEEN THE SURFACE HEAT LOW OVER ARIZONA AND A SURFACE HIGH PRESSURE OVER THE OK-TX PANHANDLES. SHOULD THIS OCCUR... THERE IS A FLASH FLOOD THREAT POTENTIAL FOR PERIODS OF HEAVY RAINFALL ACROSS THE EAST SLOPES OF THE CENTRAL MOUNTAINS...FROM THE SACRAMENTOS TO THE SANGRE DE CRISTOS. WE WILL MONITOR THIS THREAT POTENTIAL AS THE WEATHER PATTERN EVOLVES AND DEVELOPS. ON TUESDAY AND WEDNESDAY THE HYBRID UPPER LOW MOVES ACROSS NEW MEXICO THEN TRACKS SOUTH INTO CHIHUAHUA. AS IT DOES SO...THE DOOR IS OPENED TO VERY MOIST SOUTHEASTERLY FLOW...INCREASING THE CHANCE FOR HEAVY RAIN ACROSS THE EASTERN PLAINS AND ESPECIALLY SOUTHEASTERN PORTIONS OF THE FORECAST AREA. ON THURSDAY AND FRIDAY THE HYBRID UPPER LOW MIGRATES A BIT FURTHER SOUTH INTO EAST CENTRAL CHIHUAHUA. THE UPPER HIGH IS DISPLACED NW ACROSS WY/UT/NV...ALLOWING FOR A WEAK FLOW ALOFT OVER NM...AND AMPLE LOW LEVEL MOISTURE. THIS PATTERN WILL SETUP A CONVECTIVE RECYCLING MODE WITH AFTERNOON STORMS INITIATING OVER THE HIGHER TERRAIN AND A RETURN TO SEASONAL TEMPERATURES AND PRECIPITATION CHANCES. BENNETT && .FIRE WEATHER... ACTIVE WEATHER CONTINUING TONIGHT WITH POSSIBLY A SLIGHT DOWNTICK ON SATURDAY AS THE UPPER HIGH SHIFTS WWD AGAIN AND OVER NEW MEXICO. FOR SUNDAY AND INTO NEXT WEEK...MODELS STILL AGREEING ON A POTENTIALLY ACTIVE AND WET PATTERN. AT LEAST A PORTION OF THE UPPER HIGH WILL BE SHUNTED TO OUR WEST THANKS TO AN UPPER LOW CIRCULATION...WHICH MODELS INDICATE WILL SLOWLY MIGRATE OVER NEW MEXICO AND THEN WEAKEN DURING THE WORK WEEK. THE INCREASE IN MOISTURE AND INSTABILITY ASSOCIATED WITH THE LOW AND RESULTING PRECIPITATION SHOULD RESULT IN HIGH TEMPERATURES ACROSS NORTHERN AND CENTRAL NEW MEXICO THAT RANGE FROM NEAR 5 TO 15 DEGREES BELOW AVERAGE FOR MID JULY FOR NEXT MONDAY THROUGH WEDNESDAY. HIGHS WILL REMAIN BELOW AVERAGE FOR THE REMAINDER OF NEXT WEEK...ALTHOUGH THEY ARE PREDICTED TO BE A LITTLE WARMER AS THE UPPER LOW FADES AWAY. ALONG WITH THE WIDESPREAD RAINFALL POTENTIAL FOR THE EARLY TO MIDDLE PORTION OF NEXT WEEK...WILDFIRE BURN SCARS COULD BE SUBJECTED TO REPEATED RAINFALL...SOME POSSIBLY HEAVY AT TIMES. && .AVIATION... 18Z TAF CYCLE UPPER HIGH CENTER WILL SHIFT SLOWLY INTO THE CENTRAL HIGH PLAINS TODAY. CLASSIC SUMMERTIME CONVECTIVE PATTERN EXPECTED THIS AFTERNOON AND EVENING WITH STORMS FORMING OVER MOUNTAINS MIDDAY AND EARLY AFTERNOON THEN OUTFLOWS CAUSING STORMS OVER THE LOWER ELEVATIONS WITH GENERAL MOVEMENT NORTH BTWN 5-10 KTS. ISOLD HEAVY RAIN MAY RESULT IN MVFR TO BRIEFLY IFR CIGS/VSBYS AND MT OBSCURATIONS THIS AFTERNOON AND EARLY EVENING. MODERATE SWLY WINDS ARE EXPECTED AT KTCC AND KROW AS LEE SIDE TROUGH OVER ERN CO STRENGTHENS. 40 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 65 90 65 94 / 30 20 30 20 DULCE........................... 53 85 54 89 / 30 40 30 30 CUBA............................ 55 87 58 89 / 50 50 40 30 GALLUP.......................... 58 87 59 88 / 30 30 30 20 EL MORRO........................ 54 84 55 85 / 30 30 30 30 GRANTS.......................... 58 87 59 88 / 40 30 30 20 QUEMADO......................... 58 86 59 88 / 40 30 30 20 GLENWOOD........................ 58 89 60 93 / 30 30 30 20 CHAMA........................... 52 78 52 79 / 40 50 50 50 LOS ALAMOS...................... 61 85 64 85 / 30 30 30 30 PECOS........................... 60 84 63 83 / 40 40 30 40 CERRO/QUESTA.................... 55 84 57 84 / 30 30 30 40 RED RIVER....................... 48 76 48 75 / 40 50 40 50 ANGEL FIRE...................... 44 78 46 77 / 40 50 40 50 TAOS............................ 55 86 56 86 / 30 20 20 30 MORA............................ 56 81 58 80 / 40 40 30 50 ESPANOLA........................ 61 89 62 89 / 30 20 20 20 SANTA FE........................ 62 86 64 86 / 30 30 20 30 SANTA FE AIRPORT................ 61 89 62 89 / 30 20 10 20 ALBUQUERQUE FOOTHILLS........... 69 90 70 91 / 30 20 10 20 ALBUQUERQUE HEIGHTS............. 70 91 71 92 / 30 10 10 10 ALBUQUERQUE VALLEY.............. 68 93 68 94 / 30 10 10 10 ALBUQUERQUE WEST MESA........... 69 92 70 93 / 30 10 10 10 LOS LUNAS....................... 67 93 67 95 / 30 10 10 10 RIO RANCHO...................... 69 92 69 93 / 30 20 10 10 SOCORRO......................... 68 96 68 99 / 20 20 10 10 SANDIA PARK/CEDAR CREST......... 61 88 62 90 / 30 20 20 20 TIJERAS......................... 63 89 65 88 / 30 20 20 20 MORIARTY/ESTANCIA............... 60 86 61 87 / 30 30 20 30 CLINES CORNERS.................. 61 85 63 85 / 30 20 10 30 GRAN QUIVIRA.................... 63 87 63 88 / 30 10 10 20 CARRIZOZO....................... 67 91 65 92 / 20 10 10 10 RUIDOSO......................... 58 83 57 85 / 30 20 10 20 CAPULIN......................... 59 87 59 84 / 40 30 20 50 RATON........................... 60 91 60 86 / 30 20 20 40 SPRINGER........................ 61 90 61 87 / 30 20 10 30 LAS VEGAS....................... 60 85 59 84 / 40 20 10 30 CLAYTON......................... 70 96 69 88 / 10 5 5 30 ROY............................. 67 91 67 87 / 20 5 5 30 CONCHAS......................... 72 95 69 94 / 10 5 5 30 SANTA ROSA...................... 71 95 71 95 / 20 5 5 30 TUCUMCARI....................... 74 99 72 97 / 10 5 5 20 CLOVIS.......................... 69 94 68 93 / 10 5 5 20 PORTALES........................ 70 95 69 94 / 10 5 5 10 FORT SUMNER..................... 72 95 71 95 / 10 5 5 20 ROSWELL......................... 73 97 70 97 / 10 5 5 10 PICACHO......................... 66 93 64 94 / 20 5 5 10 ELK............................. 63 88 62 88 / 20 10 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jul 12, 5:28 AM MDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 528 AM MDT FRI JUL 12 2013 NMZ501>540-131200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 528 AM MDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS TODAY MAY PRODUCE LOCALIZED HEAVY DOWNPOURS WITH AN INCREASED THREAT FOR FLASH FLOODING. BEST CHANCES WILL BE OVER THE NORTHERN AND SOUTHWEST MOUNTAINS. THIS INCLUDES BURN SCAR AREAS IN THE SOUTHERN SANGRE DE CRISTO AND JEMEZ RANGES..AND IN SOUTHERN CATRON COUNTY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FLASH FLOOD THREAT WILL INCREASE SUNDAY NIGHT INTO MONDAY AS AN UPPER LEVEL DISTURBANCE PUSHES WEST INTO THE STATE AND ATMOSPHERIC MOISTURE SURGES. THE POTENTIAL FOR FLASH FLOODING WILL BE HIGHEST OVER THE BURN SCARS ON MONDAY. A WET WEATHER PATTERN WILL UNFOLD NEXT WEEK AND THE THREAT FOR FLASH FLOODING MAY PERSIST WELL BEYOND MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL AMOUNTS... RAINFALL IMPACTS...AND OBSERVED HAIL SIZES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:30 PM MDT | Areal Flood Advisory | ABQ | McKinley | 90 min |
| Jul 11, 8:05 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 85 min |
| Jul 11, 9:49 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 116 min |
| Jul 12, 11:25 AM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 110 min |
| Jul 12, 11:32 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 118 min |
| Jul 12, 12:30 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, San Miguel | 2 hr |
| Jul 12, 12:44 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jul 12, 12:57 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Jul 12, 1:31 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 119 min |
| Jul 12, 1:52 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Socorro, Torrance | 113 min |
| Jul 12, 2:51 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe | 114 min |
| Jul 12, 3:19 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 116 min |
| Jul 12, 3:29 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval | 2 hr |
| Jul 12, 3:39 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Mora, San Miguel | 2 hr |
| Jul 12, 3:50 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 115 min |
| Jul 12, 5:46 PM MDT | Flash Flood Warning | ABQ | San Miguel, Santa Fe | 89 min |
| Jul 12, 5:54 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 96 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.